Hypergeometric type identities in the p-adic setting and modular forms

Jenny G. Fuselier, Dermot McCarthy

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

We prove hypergeometric type identities for a function defined in terms of quotients of the p-adic gamma function. We use these identities to prove a supercongruence conjecture of Rodriguez-Villegas between a truncated 4F3 hypergeometric series and the Fourier coefficients of a certain weight four modular form.

Original languageEnglish
Pages (from-to)1493-1508
Number of pages16
JournalProceedings of the American Mathematical Society
Volume144
Issue number4
DOIs
StatePublished - Apr 2016

Fingerprint Dive into the research topics of 'Hypergeometric type identities in the p-adic setting and modular forms'. Together they form a unique fingerprint.

Cite this